... reaction to the drug? I called my doctor and he said he thought it could be so he told me to stop taking it and to take benedryl. I have tried that for 24 hours but my face is still red and swollen it might be a little better. Is this a typical reaction and how long will it be before I recuperate
It is highly likely that it is an allergic reaction to meloxicam. It's difficult to say how common it is, but an allergic reaction as such can definitely occur.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Swollen eyelids and rush around the eye area, swollen lips and face. I don't know what I am allergi?
Posted 25 Nov 2009 • 1 answer
Posted 24 Jun 2012 • 2 answers
Posted 25 Oct 2013 • 1 answer
Venlafaxine - I have developed badly swollen legs that are red up to my knees.the skin on my legs is
Posted 22 Mar 2014 • 1 answer
Posted 23 Mar 2014 • 1 answer